Change search
ReferencesLink to record
Permanent link

Direct link
Two categories of effective continuous cpos
Matematiska institutionen, Uppsala universitet. (Matematisk logik)ORCID iD: 0000-0003-4256-2960
Matematiska institutionen, Uppsala universitet. (Matematisk logik)
2006 (English)In: Theoretical Computer Science, ISSN 0304-3975, Vol. 365, no 3, 216-236 p.Article in journal (Refereed) Published
Abstract [en]

This paper presents two categories of effective continuous complete partial orders (cpos). We define a new criterion on the basis of a cpo so as to make the resulting category of consistently complete continuous cpos cartesian closed. We also generalise to continuous cpos the definition of a complete set, which was used as a definition of effective bifinite domains in Hamrin and Stoltenberg-Hansen [Cartesian closed categories of effective domains, in: H. Schwichtenberg, R. Steinbruggen (Eds.), Proof and System-Reliability, Kluwer Academic Publishers, Dordrecht, 2002, pp. 1-20], and investigate the closure results that can be obtained.

Place, publisher, year, edition, pages
2006. Vol. 365, no 3, 216-236 p.
Keyword [en]
03D45Theory of numerations, effectively presented structures, domain theory, cartesian closure, effective domains
National Category
Computer Science
URN: urn:nbn:se:kth:diva-25188DOI: 10.1016/j.tcs.2006.07.049ISI: 000242061800006OAI: diva2:356463
QC 20101015Available from: 2010-10-12 Created: 2010-10-12 Last updated: 2011-11-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hamrin, Göran
In the same journal
Theoretical Computer Science
Computer Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 45 hits
ReferencesLink to record
Permanent link

Direct link